# SDR CA080103004

- Difficulty date: December 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 812 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Part time: 1,213 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT INSPECTION THE HYDRUALIC SERVO WAS FOUND LEAKING AT THE PILOT VALVE. SERVO CHANGED AND LEAK CARRIED OUT SERVICEABLE. (TC NR 20080103004)
